Quicksearch
Table of contents alert
Do you want to receive an email alert about new issue?



   
Indexing
CEEOL DigLib DOAJ EBSCO EconBiz EconLit RePEc Scopus Socolar
Statistics
Total downloads:121498
Total abstract views:207116
Our sponsors
sponsors gacr sophia Faculty of Social Sciences Evropaeum Karolinum

Volume 2, Issue 2

top

A Flow Approach to Bankruptcy Problems

Tijs, Stef; Branzei, Rodica; Ferrari, Giulio; Fragnelli, Vito

Year: 2008   Volume: 2   Issue: 2   Pages: 146-153

Abstract: In this note we represent a classical bankruptcy problem as a standard flow problem on a simple network and implement some known division rules from the bankruptcy literature via suitable cost functions in the related minimum cost flow problem.

JEL classification: G33

Keywords: Allocation rules, bankruptcy problems, flow problems

RePEc: http://ideas.repec.org/a/fau/aucocz/au2008_146.html

pdf [PDF] print Print   Recommend to others Recommend to others
bottom